Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dark brown spotting for two weeks after periods. Ovulation bleeding followed by implantation bleeding?

Was on birthcontrol since sept 2012 stopped taking it after my last bleeding dec 1st 2012 dec 29th i had no period but next period due jan 26th came jan 28th once it ended i had spotting two weeks later for two days once when i wiped and once the next day in my panties it was a dark reddish brown after tht ended a week later i had brownish discharge tht turned to brown cervical mucus tht last for only two days aswell could this have been ovulation bleeding followed by implantation bleed a week later
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The spotting that you had two weeks after your periods is likely to be due to ovulation. This is not likely to be related to pregnancy or implantation. The spotting one week later can be an implantation bleeding but it needs to be confirmed after a urine test.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor